Announcement

Collapse
No announcement yet.

Steroid Inuced Rosacea

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Steroid Inuced Rosacea

    hello

    I have just been prescribed Roaccutane for my steroid inuced rosacea has anyone had good results on this?.

  • #2
    My best advice to you is don't put anything on your steroid induced rosacea with the exception of whatever moisturizer you use and some vaseline. Pretty much anything else is going to irritate it.

    Comment


    • #3
      what even roccatane

      Comment


      • #4
        What is Roaccutane? Is it a topical or a wash? Sorry, I'm not up on all the different meds!

        If your skin is highly sensitive and reactive right now I would definitely go with the less is more approach. You could try a test patch and see how your skin reacts before you put it all over your face (I'm assuming it's a topical).

        Good luck!

        ~J

        Comment


        • #5
          they are antibiotics

          Comment


          • #6
            Originally posted by princefontain View Post
            they are antibiotics
            Oh, then I'd say give it a shot. There was a member here a few months back- haven't seen her around lately- who was on Oracea for steroid induced rosacea. I think it helped her a lot.

            Once you are on the oral for a while and your skin settles down some, you'll probably be able to add a topical that will help speed the process along.

            Good luck!

            ~J

            Comment


            • #7
              Roaccutane is not an antibiotic. It contains isotretinoin which is a retinoid. I think it's some relation of vitamin A. It is a very potent drug.

              Comment


              • #8
                Sparrow legs is correct. Roaccutane is isotretinoin (which is a retinoid).

                It is usually considered the last resort for severe pustular rosacea.
                However, I wonder if the reason your doc prescribed it was to try and thicken up your steroid-thinned skin?
                Working on the theory that Vitamin A can influence the skin to repair and grow more normally.
                Hence the anti aging creams, which contain this.

                Could you find out, do you think? It would be interesting to know your docs reasons.

                Thanks!
                Previous Numerous IPL.
                Supplements: High dose Niacinamide, Vit K2, low dose Vit A. Moderate Dose Vit C, Iodine, Taurine, Magnesium. Mod- dose B's. Low dose zinc. Testing Quercetin.

                Skin Care: No Cleanser, ZZ cream mixed with Niacinamide gel 4% and LMW HA 2%, ethyl ascorbate 2%.

                Treating for gut dysbiosis.(This is helping).
                Previous GAPS diet. Have now introduced lots of fibre.
                Fermented Foods. Intermittent fasting -16-18 hours.
                Oral Colostrum. Helps reduce food reactions.

                Comment


                • #9
                  What is the dosage you've been prescribed?

                  Comment


                  • #10
                    40g a day

                    Comment


                    • #11
                      40g??? I'm assuming you mean mg? But, still...

                      Yikes!

                      You should do a search and check out how some people have reacted negatively to high doses.

                      Comment

                      Working...
                      X